HUSCAP logo Hokkaido Univ. logo

Hokkaido University Collection of Scholarly and Academic Papers >
Graduate School of Information Science and Technology / Faculty of Information Science and Technology >
Peer-reviewed Journal Articles, etc >

Rational Design Optimization Method for Reducing Cost and Improving Performance of Commonalized IPM Motors

Files in This Item:
MotorDesign_revised2.pdf1.97 MBPDFView/Open
Please use this identifier to cite or link to this item:http://hdl.handle.net/2115/59382

Title: Rational Design Optimization Method for Reducing Cost and Improving Performance of Commonalized IPM Motors
Authors: Noguchi, So Browse this author →KAKEN DB
Matsutomo, Shinya Browse this author
Keywords: Efficiency design
game theory
motor design
optimal design
Issue Date: Mar-2015
Publisher: IEEE
Journal Title: IEEE transactions on magnetics
Volume: 51
Issue: 3
Start Page: 7202904
Publisher DOI: 10.1109/TMAG.2014.2361403
Abstract: In this paper, we propose an economically efficient optimal design method of different-size interior permanent magnet (IPM) motors to maximize their efficiency. Since the homothetic shape is used, the optimization design is, at once, performed. The use of the commonalized design can reduce the productive costs. Game theory is employed as an optimization method. The game theory can simultaneously increase the efficiency of all the IPM motors with the common and homothetic shape. So far, there are no previous reports considering both the economical efficiency and the motor performance simultaneously. Therefore, the proposed optimal design method of the commonalized different-size IPM motors using the game theory method achieves a high electrical efficiency in addition to the economical efficiency due to design optimization.
Rights: © 2015 IEEE. Personal use of this material is permitted. Permission from IEEE must be obtained for all other uses, in any current or future media, including reprinting/republishing this material for advertising or promotional purposes, creating new collective works, for resale or redistribution to servers or lists, or reuse of any copyrighted component of this work in other works.
Type: article (author version)
URI: http://hdl.handle.net/2115/59382
Appears in Collections:情報科学院・情報科学研究院 (Graduate School of Information Science and Technology / Faculty of Information Science and Technology) > 雑誌発表論文等 (Peer-reviewed Journal Articles, etc)

Submitter: 野口 聡

Export metadata:

OAI-PMH ( junii2 , jpcoar )

MathJax is now OFF:


 

 - Hokkaido University